Grab your amigos for the 2nd Annual El Doce at Pow Mow, a 12-hour endurance, cross-country mountain bike race taking place August 18. Set in the heart of the Wasatch at Powder Mountain Ski Resort and powered by the GOAL Foundation, El Doce at Pow Mow is Northern Utah's premier 12-hour Mountain Bike Event. With roughly12 miles of IMBA designed trails per lap El Doce is a perfect balance of a challenging course, rewarding vistas at every turn and interesting features that you don't find on most trails.
“Our team, in collaboration with Powder Mountain, has put a lot of time in developing the ideal course that will honor the adventurous mountain bike spirit that is alive within Ogden” stated GOAL Foundation CEO, Jenny Scothern. “El Doce at Pow Mow is a homegrown fiesta where seasoned pros and weekend warriors can race on Powder Mountains expanded trail system.”
Riders will ride solo or as part of a relay team to try to get in as many laps as possible in a 12 or 6-hour time frame. The course features epic single-track with roughly 1300’ of ascent and descent per lap. El Doce at Pow Mow will not only satisfy the recreational athlete but will test even the most conditioned riders. Follow this link to see the promo video: https://youtu.be/DVcKfJvqb90
“We love building grass-root races and encouraging people to ‘Get Out And Live’ all year” said Scothern.” “We are a group passionate about mountain sports and providing the best possible experience to our racers, vendors, and spectators.”
Spectators and riders (when not on course) will enjoy food, live music and frosty beverages of their choice. Camping will be available at Powder Mountain this year on Friday AND Saturday night.
New for 2018, the “Not so Corporate Cup – The El Jeffe Challenge.” If you work in an organization that has people that like to mountain bike, we encourage you to throw out a challenge and form a team. This trophy will travel year to year and bring big bragging rights to the business that gets to house it. Prizes will be also be awarded for Best Team Name and Best Costume.
El Doce is a perfect balance of epic trails, party vibes, camping, tacos and frosty beverages! Grab your amigos and register today! “One Heck of a Ride – One Heck of a Party!” To register and for more information visit: www.ElDoceUtah.com
El Doce at Pow Mow
12 Hour/6 Hour – Endurance, Cross-Country MTB Race
7:00 am to 7:00 pm
Powder Mountain Timberline Lodge Staging
12 Hour Division Details: August 18th, 2018 7am - 7pm Solo Division: General Category M-F, El Maestro 50 and over M-F 2 Person Teams: U19 M-F-Mixed Gender, General Category M-F-Mixed Gender 3-4 Person Teams: U19 M-F-Mixed Gender, General Category M-F-Mixed Gender 6 Hour Division Details: August 18th, 2018 1pm-7pm Solo Division: General Category M-F, El Maestro 50 and over M-F 2 Person Teams: U19 M-F-Mixed Gender, General Category M-F-Mixed Gender No 3 or 4 person teams
El Doce - Race Day Information
*All racers need to attend a pre-race briefing before race start. We will meet in the bike staging area just outside of Timberline Lodge at Powder Mountain Ski Resort. Pre-race briefing for the 12 Hour Division will be at 6:30 am and the 6 Hour Division will be at 12:30 pm. Getting to the Venue: El Doce at Pow Mow is held at Powder Mountain Ski Resort, just east of Eden, Utah via Hwy 158. Please be aware that the average grade over approximately 5 miles on this roadway is 14% so large trailers and RV's are discouraged. Route Map: https://drive.google.com/open?id=1SpJvqHLR-r5hDMbz... Start Time: 12 Hour Division 7:00 am, 6 Hour Division 1:00 pm Click Here To View The Course Map Awards: 6 Hour division awards will be at 8:00 pm 12 Hour division awards will be at 8:00 pm